Review of: Translations on a subclass of LR(k) grammars / by E. Soisalon-Soininen. - BIT 22 (1982), no.3, pp. 303-312

Share/Save/Bookmark

Asveld, Peter R.J. (1984) Review of: Translations on a subclass of LR(k) grammars / by E. Soisalon-Soininen. - BIT 22 (1982), no.3, pp. 303-312. Mathematical Reviews, MR675665 . ISSN 0025-5629

[img]
Preview
PDF
28Kb
Item Type:Article
Copyright:© 1980 American Mathematical Society
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/66006
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page